February  2013, 33(2): 483-503. doi: 10.3934/dcds.2013.33.483

Inertial manifolds for a class of non-autonomous semilinear parabolic equations with finite delay

1. 

Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, Hanoi, Vietnam

2. 

The Academy of Journalism and Communication, 36 Xuan Thuy, Cau Giay, Hanoi, Vietnam

3. 

School of Applied Mathematics and Informatics, Hanoi University of Science and Technology, Vien Toan ung dung va Tin hoc, Dai hoc Bach khoa Hanoi, 1 Dai Co Viet, Hanoi, Vietnam

Received  July 2011 Revised  April 2012 Published  September 2012

Using the Lyapunov-Perron method, we prove the existence of an inertial manifold for the process associated to a class of non-autonomous semilinear parabolic equations with finite delay, where the linear principal part is positive definite with a discrete spectrum having a sufficiently large distance between some two successive point spectra, and the Lipschitz coefficient of the nonlinear term may depend on time and belongs to some admissible function spaces.
Citation: Cung The Anh, Le Van Hieu, Nguyen Thieu Huy. Inertial manifolds for a class of non-autonomous semilinear parabolic equations with finite delay. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 483-503. doi: 10.3934/dcds.2013.33.483
References:
[1]

A. Bensoussan and F. Landoli, Stochastic inertial manifolds,, Stochastics Rep., 53 (1995), 13.   Google Scholar

[2]

L. Boutet de Monvel, I. D. Chueshov and A. V. Rezounenko, Inertial manifolds for retarded semilinear parabolic equations,, Nonlinear Anal., 34 (1998), 907.  doi: 10.1016/S0362-546X(97)00569-5.  Google Scholar

[3]

A. P. Calderon, Spaces between $L^1$ and $L^\infty$ and the theorem of Marcinkiewicz,, Studia Math, 26 (1996), 273.   Google Scholar

[4]

T. Caraballo and J. A. Langa, Tracking properties of trajectories on random attracting sets,, Stochastic Anal. Appl., 17 (1999), 339.  doi: 10.1080/07362999908809605.  Google Scholar

[5]

I. D. Chueshov, Approximate inertial manifolds of exponential order for semilinear parabolic equations subjected to additive white noise,, J. Dyn. Differ. Equations, 7 (1995), 549.   Google Scholar

[6]

I. D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems,", Acta, (2002).   Google Scholar

[7]

I. D. Chueshov and M. Scheutzow, Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations,, J. Dyn. Differ. Equations, 13 (2001), 355.   Google Scholar

[8]

C. Foias, G. R. Sell and R. Temam, Inertial manifolds for nonlinear evolutionary equations,, J. Differ. Equations, 73 (1988), 309.  doi: 10.1016/0022-0396(88)90110-6.  Google Scholar

[9]

A. Y. Goritskij and M. I. Vishik, Local integral manifolds for a nonautonomous parabolic equation,, J. Math. Sci., 85 (1997), 2428.  doi: 10.1007/BF02355848.  Google Scholar

[10]

N. T. Huy, Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line,, J. Funct. Anal., 235 (2006), 330.  doi: 10.1016/j.jfa.2005.11.002.  Google Scholar

[11]

N. T. Huy, Inertial manifolds for semilinear parabolic equations in admissible spaces,, J. Math. Anal. Appl., 386 (2012), 894.  doi: 10.1016/j.jmaa.2011.08.051.  Google Scholar

[12]

N. Koksch and S. Siegmund, Pullback attracting inertial manifols for nonautonomous dynamical systems,, J. Dyn. Differ. Equations, 14 (2002), 889.   Google Scholar

[13]

Y. Latushkin and B. Layton, The optimal gap condition for invariant manifolds,, Discrete and Continuous Dynamical System, 5 (1999), 233.  doi: 10.3934/dcds.1999.5.233.  Google Scholar

[14]

J. Lindenstrauss and L. Tzafriri, "Classical Banach Spaces II, Function Spaces,", Springer-Verlag, (1979).   Google Scholar

[15]

J. J. Massera and J. J. Schäffer, "Linear Differential Equations and Function Spaces,", Academic Press, (1966).   Google Scholar

[16]

M. Taboado and Y. You, Invariant manifolds for retarded semilinear wave equations,, J. Differ. Equations, 114 (1994), 337.  doi: 10.1006/jdeq.1994.1153.  Google Scholar

[17]

G. R. Sell and Y. You, "Dynamics of Evolutionary Equations,", Springer, (2002).   Google Scholar

[18]

R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics,", 2nd edition, (1997).   Google Scholar

show all references

References:
[1]

A. Bensoussan and F. Landoli, Stochastic inertial manifolds,, Stochastics Rep., 53 (1995), 13.   Google Scholar

[2]

L. Boutet de Monvel, I. D. Chueshov and A. V. Rezounenko, Inertial manifolds for retarded semilinear parabolic equations,, Nonlinear Anal., 34 (1998), 907.  doi: 10.1016/S0362-546X(97)00569-5.  Google Scholar

[3]

A. P. Calderon, Spaces between $L^1$ and $L^\infty$ and the theorem of Marcinkiewicz,, Studia Math, 26 (1996), 273.   Google Scholar

[4]

T. Caraballo and J. A. Langa, Tracking properties of trajectories on random attracting sets,, Stochastic Anal. Appl., 17 (1999), 339.  doi: 10.1080/07362999908809605.  Google Scholar

[5]

I. D. Chueshov, Approximate inertial manifolds of exponential order for semilinear parabolic equations subjected to additive white noise,, J. Dyn. Differ. Equations, 7 (1995), 549.   Google Scholar

[6]

I. D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems,", Acta, (2002).   Google Scholar

[7]

I. D. Chueshov and M. Scheutzow, Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations,, J. Dyn. Differ. Equations, 13 (2001), 355.   Google Scholar

[8]

C. Foias, G. R. Sell and R. Temam, Inertial manifolds for nonlinear evolutionary equations,, J. Differ. Equations, 73 (1988), 309.  doi: 10.1016/0022-0396(88)90110-6.  Google Scholar

[9]

A. Y. Goritskij and M. I. Vishik, Local integral manifolds for a nonautonomous parabolic equation,, J. Math. Sci., 85 (1997), 2428.  doi: 10.1007/BF02355848.  Google Scholar

[10]

N. T. Huy, Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line,, J. Funct. Anal., 235 (2006), 330.  doi: 10.1016/j.jfa.2005.11.002.  Google Scholar

[11]

N. T. Huy, Inertial manifolds for semilinear parabolic equations in admissible spaces,, J. Math. Anal. Appl., 386 (2012), 894.  doi: 10.1016/j.jmaa.2011.08.051.  Google Scholar

[12]

N. Koksch and S. Siegmund, Pullback attracting inertial manifols for nonautonomous dynamical systems,, J. Dyn. Differ. Equations, 14 (2002), 889.   Google Scholar

[13]

Y. Latushkin and B. Layton, The optimal gap condition for invariant manifolds,, Discrete and Continuous Dynamical System, 5 (1999), 233.  doi: 10.3934/dcds.1999.5.233.  Google Scholar

[14]

J. Lindenstrauss and L. Tzafriri, "Classical Banach Spaces II, Function Spaces,", Springer-Verlag, (1979).   Google Scholar

[15]

J. J. Massera and J. J. Schäffer, "Linear Differential Equations and Function Spaces,", Academic Press, (1966).   Google Scholar

[16]

M. Taboado and Y. You, Invariant manifolds for retarded semilinear wave equations,, J. Differ. Equations, 114 (1994), 337.  doi: 10.1006/jdeq.1994.1153.  Google Scholar

[17]

G. R. Sell and Y. You, "Dynamics of Evolutionary Equations,", Springer, (2002).   Google Scholar

[18]

R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics,", 2nd edition, (1997).   Google Scholar

[1]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[2]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[3]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[4]

Pengyu Chen, Yongxiang Li, Xuping Zhang. Cauchy problem for stochastic non-autonomous evolution equations governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1531-1547. doi: 10.3934/dcdsb.2020171

[5]

Kaixuan Zhu, Ji Li, Yongqin Xie, Mingji Zhang. Dynamics of non-autonomous fractional reaction-diffusion equations on $ \mathbb{R}^{N} $ driven by multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020376

[6]

Yanan Li, Zhijian Yang, Na Feng. Uniform attractors and their continuity for the non-autonomous Kirchhoff wave models. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021018

[7]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[8]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020282

[9]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[10]

Mauricio Achigar. Extensions of expansive dynamical systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020399

[11]

Joel Kübler, Tobias Weth. Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3629-3656. doi: 10.3934/dcds.2020032

[12]

Juliana Fernandes, Liliane Maia. Blow-up and bounded solutions for a semilinear parabolic problem in a saturable medium. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1297-1318. doi: 10.3934/dcds.2020318

[13]

Haruki Umakoshi. A semilinear heat equation with initial data in negative Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 745-767. doi: 10.3934/dcdss.2020365

[14]

Lin Shi, Dingshi Li, Kening Lu. Limiting behavior of unstable manifolds for spdes in varying phase spaces. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021020

[15]

Bopeng Rao, Zhuangyi Liu. A spectral approach to the indirect boundary control of a system of weakly coupled wave equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 399-414. doi: 10.3934/dcds.2009.23.399

[16]

The Editors. The 2019 Michael Brin Prize in Dynamical Systems. Journal of Modern Dynamics, 2020, 16: 349-350. doi: 10.3934/jmd.2020013

[17]

Nitha Niralda P C, Sunil Mathew. On properties of similarity boundary of attractors in product dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021004

[18]

Pierre Baras. A generalization of a criterion for the existence of solutions to semilinear elliptic equations. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 465-504. doi: 10.3934/dcdss.2020439

[19]

Juhua Shi, Feida Jiang. The degenerate Monge-Ampère equations with the Neumann condition. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020297

[20]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (69)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]